oru.sePublikasjoner
Endre søk
Begrens søket
1 - 8 of 8
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Treff pr side
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sortering
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
  • Standard (Relevans)
  • Forfatter A-Ø
  • Forfatter Ø-A
  • Tittel A-Ø
  • Tittel Ø-A
  • Type publikasjon A-Ø
  • Type publikasjon Ø-A
  • Eldste først
  • Nyeste først
  • Skapad (Eldste først)
  • Skapad (Nyeste først)
  • Senast uppdaterad (Eldste først)
  • Senast uppdaterad (Nyeste først)
  • Disputationsdatum (tidligste først)
  • Disputationsdatum (siste først)
Merk
Maxantalet träffar du kan exportera från sökgränssnittet är 250. Vid större uttag använd dig av utsökningar.
  • 1.
    Belitskii, Genrich
    et al.
    Department of Mathematics, Ben-Gurion University of the Negev, Beer-Sheva, Israel.
    Dmytryshyn, Andrii
    Faculty of Mechanics and Mathematics, Kiev National Taras Shevchenko University, Kiev, Ukraine.
    Lipyanski, Ruvim
    Department of Mathematics, Ben-Gurion University of the Negev, Beer-Sheva, Israel.
    Sergeichuk, Vladimir
    Institute of Mathematics, Kiev, Ukraine.
    Tsurkov, Arkady
    Department of Mathematics, Ben-Gurion University of the Negev, Beer-Sheva, Israel.
    Problems of classifying associative or Lie algebras over a field of characteristic not 2 and finite metabelian groups are wild2009Inngår i: The Electronic Journal of Linear Algebra, ISSN 1537-9582, E-ISSN 1081-3810, Vol. 18, s. 516-529, artikkel-id 41Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    Let F be a field of characteristic different from 2. It is shown that the problems of classifying

    (i) local commutative associative algebras over F with zero cube radical,

    (ii) Lie algebras over F with central commutator subalgebra of dimension 3, and

    (iii) finite p-groups of exponent p with central commutator subgroup of order  are hopeless since each of them contains

    • the problem of classifying symmetric bilinear mappings UxU → V , or

    • the problem of classifying skew-symmetric bilinear mappings UxU → V ,

    in which U and V are vector spaces over F (consisting of p elements for p-groups (iii)) and V is 3-dimensional. The latter two problems are hopeless since they are wild; i.e., each of them contains the problem of classifying pairs of matrices over F up to similarity.

  • 2.
    Cai, Yan-an
    et al.
    Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, China; Wu Wen Tsun Key Laboratory of Mathematics, Chinese Academy of Science, School of Mathematical Sciences, University of Science and Technology of China, Hefei, Anhui, China.
    Liu, Genqiang
    School of Mathematics and Statistics, Henan University, Kaifeng, China.
    Nilsson, Jonathan
    Örebro universitet, Institutionen för naturvetenskap och teknik. Department of Mathematics.
    Zhao, Kaiming
    College of Mathematics and Information Science, Hebei Normal (Teachers) University, Shijiazhuang, Hebei, China; Department of Mathematics, Wilfrid Laurier University, Waterloo, ON, Canada.
    Generalized Verma modules over sl(n+2) induced from u(h(n))-free sl(n+1)-modules2018Inngår i: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 502, s. 146-162Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    A class of generalized Verma modules over sl(n+2) are constructed from sl(n+1)-modules which are u(h(n))-free modules of rank 1. The necessary and sufficient conditions for these sl(n+2)-modules to be simple are determined. This leads to a class of new simple sl(n+2)-modules.

  • 3.
    Dmytryshyn, Andrii
    Department of Computing Science, Umeå University, Umeå, Sweden.
    Structure preserving stratification of skew-symmetric matrix polynomials2017Inngår i: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 532, s. 266-286Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We study how elementary divisors and minimal indices of a skew-symmetric matrix polynomial of odd degree may change under small perturbations of the matrix coefficients. We investigate these changes qualitatively by constructing the stratifications (closure hierarchy graphs) of orbits and bundles for skew-symmetric linearizations. We also derive the necessary and sufficient conditions for the existence of a skew-symmetric matrix polynomial with prescribed degree, elementary divisors, and minimal indices.

  • 4.
    Dmytryshyn, Andrii
    et al.
    Department of Computing Science, Umeå University, Umeå, Sweden.
    Dopico, Froilán M.
    Departamento de Matemáticas, Universidad Carlos III de Madrid, Leganés, Spain.
    Generic complete eigenstructures for sets of matrix polynomials with bounded rank and degree2017Inngår i: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 535, s. 213-230Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    The set POLd,rm×n of m×n complex matrix polynomials of grade d and (normal) rank at most r in a complex (d+1)mn dimensional space is studied. For r=1,...,min{m,n}−1, we show that POLd,rm×n is the union of the closures of the rd+1 sets of matrix polynomials with rank r, degree exactly d, and explicitly described complete eigenstructures. In addition, for the full-rank rectangular polynomials, i.e. r=min{m,n} and mn, we show that POLd,rm×n coincides with the closure of a single set of the polynomials with rank r, degree exactly d, and the described complete eigenstructure. These complete eigenstructures correspond to generic m×n matrix polynomials of grade d and rank at most r.

  • 5.
    Dmytryshyn, Andrii
    et al.
    Department of Computing Science, Umeå University, Umeå, Sweden.
    Dopico, Froilán M.
    Departamento de Matemáticas, Universidad Carlos III de Madrid, Leganés, Spain.
    Generic skew-symmetric matrix polynomials with fixed rank and fixed odd grade2018Inngår i: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 536, s. 1-18Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    We show that the set of m×m complex skew-symmetric matrix polynomials of odd grade d, i.e., of degree at most d, and (normal) rank at most 2r is the closure of the single set of matrix polynomials with the certain, explicitly described, complete eigenstructure. This complete eigenstructure corresponds to the most generic m×m complex skew-symmetric matrix polynomials of odd grade d and rank at most 2r. In particular, this result includes the case of skew-symmetric matrix pencils (d=1).

  • 6.
    Dmytryshyn, Andrii
    et al.
    Department of Computing Science and HPC2N, Umeå University, Umeå, Sweden.
    Kågström, Bo
    Department of Computing Science and HPC2N, Umeå University, Umeå, Sweden.
    Sergeichuk, Vladimir V.
    Institute of Mathematics, Kiev, Ukraine.
    Skew-symmetric matrix pencils: codimension counts and the solution of a pair of matrix equations2013Inngår i: Linear Algebra and its Applications, ISSN 0024-3795, E-ISSN 1873-1856, Vol. 438, nr 8, s. 3375-3396Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    The homogeneous system of matrix equations (X(T)A + AX, (XB)-B-T + BX) = (0, 0), where (A, B) is a pair of skew-symmetric matrices of the same size is considered: we establish the general solution and calculate the codimension of the orbit of (A, B) under congruence. These results will be useful in the development of the stratification theory for orbits of skew-symmetric matrix pencils.

  • 7.
    Dmytryshyn, Andrii
    et al.
    Department of Computing Science and HPC2N, Umeå University, Umeå, Sweden.
    Kågström, Bo
    Department of Computing Science and HPC2N, Umeå University, Umeå, Sweden.
    Sergeichuk, Vladimir V.
    Ukrainian Acad Sci, Kiev, Ukraine.
    Symmetric matrix pencils: codimension counts and the solution of a pair of matrix equations2014Inngår i: The Electronic Journal of Linear Algebra, ISSN 1537-9582, E-ISSN 1081-3810, Vol. 27, s. 1-18Artikkel i tidsskrift (Fagfellevurdert)
    Abstract [en]

    The set of all solutions to the homogeneous system of matrix equations (X-T A + AX, X-T B + BX) = (0, 0), where (A, B) is a pair of symmetric matrices of the same size, is characterized. In addition, the codimension of the orbit of (A, B) under congruence is calculated. This paper is a natural continuation of the article [A. Dmytryshyn, B. Kagstrom, and V. V. Sergeichuk. Skew-symmetric matrix pencils: Codimension counts and the solution of a pair of matrix equations. Linear Algebra Appl., 438:3375-3396, 2013.], where the corresponding problems for skew-symmetric matrix pencils are solved. The new results will be useful in the development of the stratification theory for orbits of symmetric matrix pencils.

  • 8.
    Jahrl, Timmy
    Örebro universitet, Institutionen för naturvetenskap och teknik.
    Ringar, Euklides och polynom: Från ring till polynom2014Independent thesis Basic level (degree of Bachelor), 10 poäng / 15 hpOppgave
    Abstract [sv]

    Heltalen och polynom tycks ha flera gemensamma egenskaper. En av heltalens egenskaper är aritmetikens fundamentalsats som säger att alla heltal kan skrivas som en produkt av primtal. Polynomen har en motsvarande egenskap, faktorsatsen, som innebär att varje polynom kan skrivas som en produkt av rotfaktorer. Denna och flera andra egenskaper som heltal och polynom har som motsvarar varandra beror inte på en slump utan på att de är besläktade. Egenskaper hos många välanvända mängder, de reella talen, de rationella talen samt heltalen kan beskrivas med gruppteori. Dessa egenskaper gäller endast över en binär operation men många intressanta och användbara egenskaper kräver två operationer. Inom denna uppsats undersöks den algebraiska strukturen ringar där många egenskaper som tas för givet beror på speciella egenskaper och därmed inte alltid finns närvarande. Efteråt studeras en speciell typ av ring kallad Euklidiska domän. Där många egenskaper som tillhör heltalen existerar i generaliserade former inom denna ring. Detta kapitel innehåller bevis som har generaliserats. Även polynomens struktur studeras och visar sig vara en Euklidisk domän. I studien används ett annat tillvägagångsätt än den traditionella där det bevisas genom idealer och PID. Uppsatsen avslutas med en kort studie av flervariabelpolynom där de egna bevisen finns varvid det ses att flervariabelpolynom med samma mängdvariabler är isomorfa.

1 - 8 of 8
RefereraExporteraLink til resultatlisten
Permanent link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf